# SDR UPS05245524

- Difficulty date: September 12, 2005
- Submitted: September 30, 2005
- Operation: Air carrier
- Aircraft: N932UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19856
- Aircraft time: 53,694 hours, 41,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Lap Joint
- Condition: Corroded
- Location: Bs 590 Skin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CORROSION AT LAP JOINT DUE TO 2 POPPED FASTENER HEADS AT BS 590, S10R.  CORROSION ON UPPER SKIN FOUND TO BE OUTSIDE LIMITS.  REPAIR CARRIED OUT IAW SRM 51-30-02, 51-10-06, 53-30-1 & 53-30-3.
